# SDR GTIA9700132

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CARGO DOOR AFT EDGE GUIDE FITTINGS AND FASTENERS CORRODED.  AFT DOOR EDGE SPACER CORRODED.  BEAM 5 UPPER FORWARD ATTACH ANGLE, 1 FASTENER CORRODED.  REMOVED AND REPLACED GUIDE FITTINGS PER SRM'S 52-30-4 AND 20-31.  REMOVED CORROSION WITHIN LIMITS PER SRM 52-01 PAGE 5 (.002 MATERIAL REMOVED).  REMOVED AND REPLACED FASTENER PER SRM 51-30-5.  (M)
